# SDR DALA2025010600104

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 116,654 hours, 17,217 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 1L DOOR SLIDE LIGHT INOP / SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: RETERMINATED WIRE W1226-033-22 AT PIN 1 OF M1326 AND REPLACED LIGHT ASSY..OPS OK REF SWPM 20-30 (0740460)
